Volume 7, Number 3 (Scientific Journal of Hamadan University of Medical Sciences-Autumn 2000)                   Sci J Hamadan Univ Med Sci 2000, 7(3): 0-0 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Khalaj A, Khorshidi H, Sepanta E, Ghazisaidi M, Kazemi A. Intraarterial Injection by an Arsenic-based Depilatory Agent . Sci J Hamadan Univ Med Sci . 2000; 7 (3)
URL: http://sjh.umsha.ac.ir/article-1-929-en.html

Abstract:   (534 Views)

Arsenic  is  a  substance   used  for  suicide in   Iran. It   is   swallowed  by

    people   to   commit   suicide.  It  causes     sever   burning   in   tissues     of

    oesophagus    and  stomach , therefore , due  to poisoning    the patient’s

    death   occurs  . Arsenic (As)   is   a   powder  without   smell  with  formula

    (As2S3) . It is sometimes   used orally  but  Iv injection  has  been reported in

    Italy .  If  it  is  injected  into  artery  the surface  of  the  tissue in arteries are

    damaged, it is belived that a wide thrombosis in blood vessels is occured,

    but appearently , it has not been reported.

         In this paper , there is  a  case   that  has  committed   suicide   through

    intraarterial injection of  arsenic  based   depilatory  agent. When  he  was

    brought to hospital he had ischemia in lower limb. Due to damages to the

    tissues , the involved organ had been gangrened ,  thus  amputation  was

    carried out unfortunately.

     
Type of Study: Case Report | Subject: Special

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | Scientific Journal of Hamadan University of Medical Sciences

Designed & Developed by : Yektaweb